Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 18, 2015, 7:31 PM CDT for Llano County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 7:31 PM CDT (00:31 UTC)
- Expired
- May 18, 2015, 8:05 PM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 134 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2439 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
623
WUUS54 KEWX 190031
SVREWX
TXC299-190115-
/O.NEW.KEWX.SV.W.0135.150519T0031Z-150519T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASTELL...OR
13 MILES SOUTHWEST OF LLANO...MOVING NORTHWEST AT 10 TO 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CASTELL AND PRAIRIE MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896
TIME...MOT...LOC 0031Z 121DEG 8KT 3067 9889
HAIL...1.25IN
WIND...60MPH
$$
ALLEN2 follow-up statements
260 WWUS54 KEWX 190046 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 746 PM CDT MON MAY 18 2015 TXC299-190115- /O.CON.KEWX.SV.W.0135.000000T0000Z-150519T0115Z/ LLANO TX- 746 PM CDT MON MAY 18 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHWESTERN LLANO COUNTY... AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CASTELL...OR 15 MILES WEST OF LLANO...MOVING NORTHWEST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... CASTELL AND PRAIRIE MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896 TIME...MOT...LOC 0045Z 121DEG 8KT 3069 9892 HAIL...0.88IN WIND...60MPH $$ ALLEN
285
WWUS54 KEWX 190105
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT MON MAY 18 2015
TXC299-190114-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-150519T0115Z/
LLANO TX-
805 PM CDT MON MAY 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LLANO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND IS IN THE PROCESS OF EXITING THE WARNED AREA. THEREFORE
THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896
TIME...MOT...LOC 0102Z 121DEG 8KT 3071 9896
$$
LJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:16 PM CDT, 15 minutes earlier.
Area forecast discussion, May 18, 7:16 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 716 PM CDT MON MAY 18 2015 .AVIATION.../00Z TAFS/ SCT TSRA FORMING ALONG THE HIGH TERRAIN OF MEXICO MAY SNEAK INTO DRT OVER THE NEXT THREE HOURS. CONSIDERING CONVECTIVE TRENDS KEEP TSRA SOUTH OF DRT AND MODEL GUIDANCE IS SPLIT ON HOW FAR NORTH AND EAST COVERAGE WILL SPREAD AS A WEAK DISTURBANCE PROGRESS ACROSS THE RIO GRAND PLAINS...DECIDED TO CARRY VCTS THERE FOR NOW. ISO TSRA SHOULD REMAIN NORTH AND WEST OF AUS...BUT WILL CONTINUE TO MONITOR OUTFLOW BOUNDARY MOVING SOUTH FOR FURTHER DEVELOPMENT. MOIST SOUTHEAST FLOW WITH WEAK ASCENT WILL ONCE AGAIN CAUSE CIGS TO LOWER TO MVFR BETWEEN 3-6Z AND IFR BETWEEN 6-9Z BEFORE LIFTING TO MVFR BETWEEN 15-18Z AND VFR AFTER 18Z. CIGS MAY BRIEFLY LOWER TO LIFR BETWEEN 9-12Z...BUT GUIDANCE EXCLUDING THE GFS HAS TRENDED AWAY FROM THAT. ISO TO SCT SHRA AND TSRA MAY DEVELOP AGAIN ALONG A WEAK SW-NE ORIENTED SURFACE BOUNDARY TOMORROW...BUT COVERAGE AND CONFIDENCE TOO LOW TO INCLUDE VCTS AT THIS TIME. && .PREV DISCUSSION... /ISSUED 259 PM CDT MON MAY 18 2015/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... ALL IS QUIET THIS AFTERNOON ACROSS THE FORECAST AREA BUT THINGS SHOULD START TO PICK UP LATER THIS AFTERNOON AND EVENING MAINLY ALONG THE WESTERN CWA. 12Z UPPER ANALYSIS SHOWED THIS AREA UNDER SOUTHWEST FLOW WITH LITTLE CHANGE IN 500 HEIGHT BUT STEEP MID- LEVEL LAPSE RATES. 850 MB ANALYSIS SHOWS THE 850 DEWPOINT AT KDRT TO BE 14C WHICH SIGNIFIES VERY RICH LOW-LEVEL AIRMASS. LATEST SURFACE ANALYSIS HAS THE DRYLINE PRETTY FAR TO THE WEST...BUT HI-RES MODEL GUIDANCE IS PERSISTENT WITH INITIATING CONVECTION WEST OF THE RIO GRANDE LATER THIS AFTERNOON AND THIS APPEARS TO BE BEGINNING AT THE PRESENT TIME. THE BIG QUESTION WILL BE HOW MUCH ACTIVITY THERE WILL BE AND WHETHER OR NOT IF FORMS INTO A CONVECTIVE COMPLEX. ANY COMPLEX WOULD HAVE A STORM MOTION THAT WOULD BRING IT INTO OUR WESTERN/SOUTHWESTERN COUNTIES AFTER 00Z. WILL CARRY THE HIGHEST POPS FOR THIS LOCATION AND ALSO MENTION LOCALLY HEAVY RAINFALL IN THE FORECAST GIVEN THE AMOUNT OF MOISTURE IN PLACE. PW VALUES ARE GREATER THAN 2 STANDARD DEVIATIONS ABOVE NORMAL. SEVERE PARAMETERS WILL ALSO SUPPORT THE POSSIBILITY OF SEVERE WEATHER AND SPC HAS PLACED VAL VERDE COUNTY AND SOME OF MAVERICK AND KINNEY COUNTY IN A SLIGHT RISK WITH A MARGINAL RISK A BIT FARTHER EAST. THE MAIN CONCERN WILL BE HEAVY RAIN ACROSS AREAS WHICH HAS ALREADY SEEN HEAVY RAINFALL...AND THIS IS PRIMARILY THE SOUTHEASTERN COUNTIES. WILL FORGO A FLASH FLOOD WATCH NOW AS THE CONFIDENCE IN THERE BEING ENOUGH ACTIVITY TO BRING A MCS INTO OUR CWA IS LOW...BUT THIS IS POSSIBLE AND SOMETHING THAT NEEDS TO BE WATCHED THIS EVENING. THE OTHER CONCERN THIS EVENING AND OVERNIGHT IS ANY OUTFLOW BOUNDARIES THAT ARE AROUND THE AREA. THIS MORNING ON VISIBLE SATELLITE WE COULD SEE AN OUTFLOW BOUNDARY MOVING WEST FROM THE EARLY MORNING ACTIVITY. CANT FIND ANY EVIDENCE OF THE BOUNDARY ANY MORE ON SATELLITE OR ON A SURFACE ANALYSIS BUT THIS DOESNT MEAN IT IS NOT THERE. THE LLJ WILL BE QUITE STRONG AGAIN TONIGHT AND THERE COULD BE REGENERATION OF ACTIVITY ON ANY OLD OUTFLOW BOUNDARIES IN PLACE ACROSS THE CWA. FOR TOMORROW...THE BEST LOW-LEVEL LIFT SEEN ON 850 THETA-E ADVECTION CHARTS WILL BE ACROSS THE NORTHERN AND EASTERN ZONES AND WILL CARRY THE BEST POPS FOR THESE LOCATIONS. ACTIVITY IS EXPECTED TO BE SCATTERED BUT THE STRONGER ACTIVITY WILL BE CAPABLE OF BRIEF HEAVY RAIN. ANY SEVERE CONVECTION SHOULD BE LIMITED TO AN ISOLATED THUNDERSTORM IN OUR WESTERN COUNTIES...CLOSER TO THE DRYLINE. FOR TUESDAY NIGHT...THE UPPER LOW CURRENTLY OVER SOUTHERN CALIFORNIA WILL BE MOVING EAST AND AS IT DOES SO CONVECTION SHOULD INCREASE NEAR THE LUBBOCK AREA. THIS CONVECTION IS EXPECTED TO GROW INTO A CONVECTIVE COMPLEX AND MCS PROPAGATION VECTORS WILL BRING ANY SYSTEM NEAR OUR NORTHERN ZONES. THINK THE BULK OF THE ACTIVITY WILL REMAIN TO THE NORTH AND WILL CARRY 20 POPS FOR NOW. LONG TERM (WEDNESDAY THROUGH MONDAY)... SHOULD SEE A BRIEF LULL IN ACTIVITY ON WEDNESDAY AS SHORTWAVE RIDGING MOVES ACROSS THE AREA. THE FORECAST THEN RETURNS WET WEDNESDAY NIGHT. THERE REMAINS DISCREPANCIES BETWEEN THE GFS AND OTHER MODEL GUIDANCE ON THE HANDLING OF A COLD FRONT WEDNESDAY NIGHT THROUGH FRIDAY. AS HAS BEEN THE NORM FOR THE PAST SEVERAL WEEKS...ANOTHER UPPER LOW WILL PUSH INTO SOUTHERN CALIFORNIA AT THE SAME TIME THE PREVIOUS UPPER LOW TRACKS THROUGH THE NORTHERN PLAINS. THE LATTER WILL SEND A COLD FRONT SOUTH...BUT IT SHOULD HAVE A HARD TIME MOVING SOUTH AT SOME POINT GIVEN THE SW WINDS ALOFT. THE MAIN DRIVING FOR THE SOUTHWARD PROPAGATION OF THE FRONT SHOULD BE DUE TO CONVECTION/COLD POOLS. WILL CONTINUE TO GO WITH THE CONSENSUS AND HAVE HIGHER POPS DURING THIS TIME FRAME. ADDITIONAL HEAVY RAIN WILL BE POSSIBLE. FOR THE HOLIDAY WEEKEND...THE UPPER LOW WILL DEPART THE SW CONUS AND WILL PASS CLOSER TO OUR AREA THAN THE PREVIOUS SYSTEM WHICH SHOULD KEEP THE HIGHER RAIN CHANCES ONGOING. BOTH THE GFS AND ECMWF HAVE STRONG SIGNALS FOR HEAVY RAIN SATURDAY NIGHT OR SUNDAY. WILL CONTINUE TO MONITOR THIS FOR ANY CHANGES. WE MUST CONTINUE TO STRESS...WITH RECENT HEAVY RAINFALL AND POSSIBLE ADDITIONAL ACTIVITY LATER THIS WEEK AND AGAIN THIS WEEKEND...WE WILL CONTINUE TO HAVE POSSIBLE FLASH FLOODING. PLEASE CONTINUE TO STRESS THE TURN AROUND DOWN DROWN SLOGAN AS WE CONTINUE THE ABOVE NORMAL RAINFALL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 85 72 86 69 / 30 30 20 20 30 AUSTIN BERGSTROM INTL AIRPORT 72 85 72 85 69 / 30 30 20 20 30 NEW BRAUNFELS MUNI AIRPORT 72 85 71 86 70 / 30 30 10 20 30 BURNET MUNI AIRPORT 70 83 70 83 67 / 30 40 20 20 40 DEL RIO INTL AIRPORT 71 87 72 87 70 / 50 30 20 20 50 GEORGETOWN MUNI AIRPORT 71 83 71 84 68 / 20 40 20 20 40 HONDO MUNI AIRPORT 72 87 72 86 71 / 30 20 20 20 40 SAN MARCOS MUNI AIRPORT 73 85 72 85 70 / 30 30 10 20 20 LA GRANGE - FAYETTE REGIONAL 73 86 72 86 71 / 20 30 10 20 20 SAN ANTONIO INTL AIRPORT 73 86 72 86 71 / 30 30 10 20 30 STINSON MUNI AIRPORT 74 87 73 87 72 / 30 20 10 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 18, 4:10 AM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 410 AM CDT MON MAY 18 2015 TXZ171>173-183>194-202>209-217>225-228-191000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 410 AM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. LOCALLY HEAVY RAINS WILL BE THE MAIN THREAT MOST AREAS. AN ISOLATED STRONG STORM OR TWO IS POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS THIS EVENING INTO OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CHANCES OF THUNDERSTORMS CONTINUE TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINS AND STRONG STORMS ARE POSSIBLE...MAINLY WEDNESDAY NIGHT INTO THURSDAY AND AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT SEVERAL DAYS.
In the hours before
Local storm report, May 18, 2:42 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 3 SSW DUBINA 29.68N 96.85W
05/18/2015 FAYETTE TX EMERGENCY MNGR
SECTIONS OF HWY 90 AND FM1579 EAST OF SCHULENBURG HAVE
WATER OVER THE ROADWAYS...ALSO THERE ARE REPORTS OF ROAD
DAMAGE AND CULVERTS BEING WASHED OUT
&&
EVENT NUMBER EWX1500410
SBSSpecial weather statement, May 18, 6:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT MON MAY 18 2015
TXZ171-190015-
LLANO TX-
632 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
715 PM CDT...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LLANO...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LLANO...FIELD CREEK AND VALLEY SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3092 9867 3074 9862 3068 9882 3087 9895
3090 9896 3092 9896
TIME...MOT...LOC 2331Z 158DEG 11KT 3078 9876
ALLENSpecial weather statement, May 18, 7:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT MON MAY 18 2015
TXZ171-190045-
LLANO TX-
703 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO COUNTY UNTIL
745 PM CDT...
AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRAIRIE MOUNTAIN...OR 13 MILES SOUTHWEST OF LLANO...MOVING NORTH AT
15 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. A STRONGER AND MORE POTENT STORM ALSO EXISTS FOR THE
NORTHERN PORTION OF THE COUNTY NEAR VALLEY SPRING.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE MOUNTAIN...OXFORD...ENCHANTED ROCK STATION AND CASTELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3077 9877 3055 9868 3050 9886 3050 9888
3067 9897 3073 9896
TIME...MOT...LOC 0002Z 163DEG 14KT 3060 9881
ALLENLocal storm report, May 18, 7:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 9 NW LLANO 30.84N 98.78W
05/18/2015 M0.88 INCH LLANO TX PUBLIC
&&
EVENT NUMBER EWX1500411
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:03 PM CDT | Special Weather Statement | EWX | Llano | 42 min |
| May 18, 9:18 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| May 18, 9:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| May 19, 9:54 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Williamson | 2 hr |
| May 19, 11:58 AM CDT | Areal Flood Advisory | EWX | Lee | 2 hr |
| May 19, 12:09 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| May 19, 12:28 PM CDT | Tornado Warning | EWX | Lee | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.